# SDR UALA2008120306741

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,399 hours, 12,304 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 183
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL PUMP LEAKING AT INLET TUBE FLANGE.  ACCOMPLISHED NR 1 ENG FUEL PUMP REPLACEMENT.  NOW HAVE A FUEL LEAK FROM THE DRIVE FLANGE WILL NEED TO PULL PUMP AND RESEAL.  REPLACED O-RING SEAL.  RUN CHECKS OKAY.
